# SDR ASAA2020100833301

- Difficulty date: October 8, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 50,727 hours, 15,152 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF1703
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 44,124 hours, 13,301 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 2 ENGINE WOULD NOT START.  NO N1 ROTATION, VERY SLOW N2.  GROUNDED-YES.  REMOVED NR 2 STARTER AND INSTALLED SERVICEABLE STARTER, IAW B737-800 AMM 80-11-01-000-400-801.  OPERATIONS CHECKS GOOD, OK FOR CONTINUED SERVICE.
